| Catalog Number |
341-12-706 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - doctor performed a poly swap to increase size of polyreason unknown.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2025-00468; (b)(4), s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.